# SDR DALA13000576307

- Difficulty date: January 8, 2013
- Submitted: January 9, 2013
- Operation: Air carrier
- Aircraft: N667US
- Make and model: Boeing 747451
- Aircraft serial: 24222
- Aircraft time: 97,543 hours, 11,950 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tension Tie
- Condition: Cracked
- Location: Bs 1160
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OPEN HOLE HFEC INSP ON LT SIDE BS 1160 TENSION TIE,  FOUND ONE CRACK AT FWD CHANNEL, UPPER ROW 9TH FASTENER HOLE FROM OTBD.  REAMED & OVERSIZED FROM 0.216" TO 0.278" DIA IAW SB747-53A2507, REV 1.
